Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

On a Problem in Graph Theory

P. Erdös
The Mathematical Gazette
Vol. 47, No. 361 (Oct., 1963), pp. 220-223
DOI: 10.2307/3613396
Stable URL: http://www.jstor.org/stable/3613396
Page Count: 4
  • More info
  • Cite this Item
On a Problem in Graph Theory
Preview not available

Page Thumbnails

  • Thumbnail: Page 
220
    220
  • Thumbnail: Page 
221
    221
  • Thumbnail: Page 
222
    222
  • Thumbnail: Page 
223
    223